# SDR ASAA1158792

- Difficulty date: January 16, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 10,354 hours, 3,382 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON RECALL CONT CABIN ZONE TEMP LIGHT ILLUMINATES.  EXTINGUISHES W/MASTER CAUTION RESET.  PERFORMED PACK/ZONE TEMPERATURE CONTROLLER BITE TEST.  NO FAULTS LOGGED.  PERFORMED CABIN TEMPERATURE CONTROL & INDICATION OPERATIONAL TEST.  OPS CHECK GOOD.  REF AMM 21 61 00 NO HISTORY LAST 90 DAYS.  THIS IS A SUCCESSFUL GROUND VERIFICATION TEST.
